On the CastelnuovoMumford regularity of products of ideal sheaves : Advances in Geometry Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Strambach, Karl

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Joswig, Michael / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Penttila, Tim / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

99,00 € / $149.00 / £75.00*

Online
ISSN
1615-7168
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

On the CastelnuovoMumford regularity of products of ideal sheaves

Jessica Sidman

Citation Information: Advances in Geometry. Volume 2, Issue 3, Pages 219–229, ISSN (Print) 1615-715X, DOI: 10.1515/advg.2002.010, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zhongming Tang and Cheng Gong
Communications in Algebra, 2015, Page 150720134359006
[2]
Ananyo Dan
Communications in Contemporary Mathematics, 2014, Page 1550002
[3]
Marc Chardin and Kamran Divaani-Aazar
Journal of Algebra, 2008, Volume 319, Number 11, Page 4780
[4]
Dennis S. Keeler
Journal of Algebra, 2010, Volume 323, Number 10, Page 3039

Comments (0)

Please log in or register to comment.